# SDR ASAA2023031442354

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,804 hours, 10,363 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Housing
- Part number: 35048371
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG STARTER MAGNETIC PLUG HOUSING DAMAGED. GROUNDED - YES. R&R #1 ENG STARTER MAGNETIC PLUG HOUSING IAWW B737-900 AMM 80-11-01.
